Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Reddish blood filled bumps near the eyes. What are they and how to get rid of them?

I get these red spots on the skin between the sideburns and the eye on the level of the eye. I have been given all kinds of creams but they don t work - just dry the skin and lighten/whiten the around. Usually, in some places around the red spts a get pimple like thing and when prickeld it oozes blood a nd the red spots also diminishes but eventualy after couple of weeks is quite visible again! I ve had this for over 3 years - What is it? I am a 62 male!
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi...Thanks for posting here.Two things i would like to focus ,one you have problem since 3 years and your age 62,A number of diagnosis can be made ,my advise is that you should go for biopsy since it may be some sort of chronic photo allergy,any chronic infection or any other thing,so better go for biopsy.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor